# SDR HEEA955583

- Difficulty date: August 9, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3893N
- Make and model: Bell 412
- Aircraft serial: 33010
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Deck Assy
- Part number: 212030009115A
- Condition: Separation
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE DECK SEPARATED BEYOND LIMITS.
